# SDR DALA1169743262

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 5,328 hours, 2,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY EXIT PATH LIGHT AT SEAT 3B INOPERATIVE.  MAINTENANCE RECONNECTED HARNESS AT LIGHT ASSEMBLY AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
